American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] B. A. Bailey and W. R. Madych. Cardinal sine series, oversampling, and periodic distributions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sa’ud al-Sa’di and Eric Weber. Necessary density conditions for sampling and interpolation in de Branges spaces. Contemporary Mathematics 626 (2014) 129-147.
Book volume table of contents   
View Article: PDF

[3] Jacqueline Davis. Dynamical sampling in infinite dimensions with and without a forcing term. Contemporary Mathematics 626 (2014) 167-177.
Book volume table of contents   
View Article: PDF

[4] Roza Aceska and Sui Tang. Dynamical sampling in hybrid shift invariant spaces. Contemporary Mathematics 626 (2014) 149-166.
Book volume table of contents   
View Article: PDF

[5] Roza Aceska, Akram Aldroubi, Jacqueline Davis and Armenak Petrosyan. Dynamical Sampling in Shift-Invariant Spaces. Contemporary Mathematics 603 (2013) 139-148.
Book volume table of contents   
View Article: PDF

[6] Aleksandar Ignjatovic and Ahmed I. Zayed. Multidimensional chromatic derivatives and series expansions. Proc. Amer. Math. Soc. 139 (2011) 3513-3525. MR 2813383.
Abstract, references, and article information   
View Article: PDF

[7] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information   
View Article: PDF

[8] Isaac Pesenson. Erratum to ``Sampling in Paley-Wiener spaces on combinatorial graphs''. Trans. Amer. Math. Soc. 361 (2009) 3951-3951. MR 2491907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Isaac Pesenson. Sampling in Paley-Wiener spaces on combinatorial graphs. Trans. Amer. Math. Soc. 360 (2008) 5603-5627. MR 2415088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Óscar Ciaurri and Juan L. Varona. A Whittaker-Shannon-Kotel'nikov sampling theorem related to the Dunkl transform. Proc. Amer. Math. Soc. 135 (2007) 2939-2947. MR 2317972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dorin Ervin Dutkay and Palle Jorgensen. Oversampling generates super-wavelets. Proc. Amer. Math. Soc. 135 (2007) 2219-2227. MR 2299499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Ya. Olenko. An estimate of the mean square error of interpolation of stochastic processes. Theor. Probability and Math. Statist. 72 (2006) 113-123. MR 2168141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Ya. Olenko and T. K. Pogány. A precise upper bound for the error of interpolation of stochastic processes. Theor. Probability and Math. Statist. 71 (2005) 151-163. MR 2144328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] DeGuang Han and Ahmed I. Zayed. Sampling expansions for functions having values in a Banach space. Proc. Amer. Math. Soc. 133 (2005) 3597-3607. MR 2163595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. D. Abreu. A $q$-sampling theorem related to the $q$-Hankel transform. Proc. Amer. Math. Soc. 133 (2005) 1197-1203. MR 2117222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Akram Aldroubi, David Larson, Wai-Shing Tang and Eric Weber. Geometric aspects of frame representations of abelian groups. Trans. Amer. Math. Soc. 356 (2004) 4767-4786. MR 2084397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eric Weber. The geometry of sampling on unions of lattices. Proc. Amer. Math. Soc. 132 (2004) 3661-3670. MR 2084089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dorota Dabrowska. Recovering signals from inner products involving prolate spheroidals in the presence of jitter. Math. Comp. 74 (2005) 279-290. MR 2085411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steve Smale and Ding-Xuan Zhou. Shannon sampling and function reconstruction from point values. Bull. Amer. Math. Soc. 41 (2004) 279-305. MR 2058288.
Abstract, references, and article information   
View Article: PDF

[20] Kristian Seip. Interpolation and Sampling in Spaces of Analytic Functions. University Lecture Series 33 (2004) MR MR2040080.
Book volume table of contents

[21] Kristian Seip. Interpolation and sampling in Bergman spaces. University Lecture Series 33 (2004) 41-62.
Book volume table of contents
View Article: PDF

[22] Kristian Seip. Carleson's interpolation theorem. University Lecture Series 33 (2004) 1-14.
Book volume table of contents
View Article: PDF

[23] Kristian Seip. Interpolating sequences and the Pick property. University Lecture Series 33 (2004) 15-39.
Book volume table of contents
View Article: PDF

[24] Kristian Seip. Interpolation, sampling, and Toeplitz operators. University Lecture Series 33 (2004) 79-93.
Book volume table of contents
View Article: PDF

[25] Kristian Seip. Interpolation in the Bloch space. University Lecture Series 33 (2004) 63-77.
Book volume table of contents
View Article: PDF

[26] Kristian Seip. Interpolation and sampling in Paley-Wiener spaces. University Lecture Series 33 (2004) 95-124.
Book volume table of contents
View Article: PDF

[27] C. Sinan Güntürk. Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation. J. Amer. Math. Soc. 17 (2004) 229-242. MR 2015335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wenchang Sun and Xingwei Zhou. Reconstruction of functions in spline subspaces from local averages. Proc. Amer. Math. Soc. 131 (2003) 2561-2571. MR 1974656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. H. Annaby. On sampling theory associated with the resolvents of singular Sturm-Liouville problems. Proc. Amer. Math. Soc. 131 (2003) 1803-1812. MR 1955268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nimrod Megiddo. A good algorithm for lexicographically optimal flows in multi-terminal networks. Bull. Amer. Math. Soc. 83 (1977) 407-409. MR 0432205.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 37 found      Go to page: 1 2